# SDR I5PA2021103075701

- Difficulty date: October 30, 2021
- Submitted: November 7, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 63,277 hours, 33,454 cycles
- Engine: Pwa PW2037
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 784750A3
- Part serial: 9910026
- Condition: Damaged
- Location: L Eng
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE STARTER FAILED TO ENGAGE DUE TO A SHEARED SHAFT. STARTER WAS REPLACED AND AIRCRAFT WAS PLACED BACK INTO SERVICE
